Alert archive / New Hampshire / Flash Flood Warnings in 2014

Flash Flood Warning 30, NWS Gray, ME

October 16, 20144 counties in New Hampshire

NWS Gray, ME issued this flash flood warning at Oct 16, 2014, 3:32 PM EDT for 4 counties in New Hampshire. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2014, 3:32 PM EDT (19:32 UTC)
Expired
Oct 16, 2014, 9:30 PM EDT
In force
6 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH, Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 124 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 5:30 PM EDTFLASH FLOODWentworth, NHGRAFTON CO SHERIFFS OFFICE REPORTED A PARK UNDERWATER IN WENTWORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 118 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2014-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2014-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WGUS51 KGYX 161932
FFWGYX
NHC001-003-009-013-170130-
/O.NEW.KGYX.FF.W.0030.141016T1932Z-141017T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
332 PM EDT THU OCT 16 2014

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHWESTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 930 PM EDT THURSDAY

* AT 327 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CONCORD...LACONIA...FRANKLIN...HENNIKER...LINCOLN...PLYMOUTH...
  MEREDITH...MOULTONBOROUGH...NEW LONDON...HOPKINTON...WESTERN
  LOUDON...HAVERHILL...CANAAN...CANTERBURY...HOLDERNESS...ASHLAND...
  BRADFORD...DANBURY...GROTON AND WARNER.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA. THIS RAIN WILL ALSO FALL IN A SHORT PERIOD OF 
TIME...WITH RATES IN EXCESS OF 5 OR 6 INCHES PER HOUR AT TIMES. IN 
ADDITION TO FLOODING...RAINFALL THIS HEAVY WILL SIGNIFICANTLY REDUCE 
VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4404 7204 4411 7134 4409 7133 4411 7130
      4307 7154 4305 7164 4315 7167 4311 7185
      4320 7191 4351 7196 4353 7194 4353 7196

$$

LEGRO
3 follow-up statements
166 
WGUS71 KGYX 162105
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
505 PM EDT THU OCT 16 2014

NHC001-003-009-013-170130-
/O.CON.KGYX.FF.W.0030.000000T0000Z-141017T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERRIMACK NH-CARROLL NH-GRAFTON NH-BELKNAP NH-
505 PM EDT THU OCT 16 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MERRIMACK...NORTHWESTERN CARROLL...SOUTHEASTERN GRAFTON AND
NORTHWESTERN BELKNAP COUNTIES...

AT 503 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN 
ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY 
FALLEN. FLASH FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONCORD...LACONIA...FRANKLIN...HENNIKER...LINCOLN...PLYMOUTH...
MEREDITH...MOULTONBOROUGH...NEW LONDON...HOPKINTON...WESTERN
LOUDON...HAVERHILL...CANAAN...CANTERBURY...HOLDERNESS...ASHLAND...
BRADFORD...DANBURY...GROTON AND WARNER.

THE BACK EDGE OF THE RAIN IS MOVING EAST INTO THE WARNED 
AREA...HOWEVER AN ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES 
ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4404 7204 4411 7134 4409 7133 4411 7130
      4307 7154 4305 7164 4315 7167 4311 7185
      4320 7191 4351 7196 4353 7194 4353 7196

$$

LEGRO
700 
WGUS71 KGYX 162227
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
627 PM EDT THU OCT 16 2014

NHC001-003-009-013-170130-
/O.CON.KGYX.FF.W.0030.000000T0000Z-141017T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERRIMACK NH-CARROLL NH-GRAFTON NH-BELKNAP NH-
627 PM EDT THU OCT 16 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MERRIMACK...NORTHWESTERN CARROLL...SOUTHEASTERN GRAFTON AND
NORTHWESTERN BELKNAP COUNTIES...

AT 625 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED 
AREA HAS EDGED TO THE EAST. SIGNIFICANT RUNOFF IS LIKELY STILL 
OCCURRING AND FLASH FLOODING MAY STILL RESULT. UP TO THREE INCHES OF 
RAIN HAVE ALREADY FALLEN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONCORD...LACONIA...FRANKLIN...HENNIKER...LINCOLN...PLYMOUTH...
MEREDITH...MOULTONBOROUGH...NEW LONDON...HOPKINTON...WESTERN
LOUDON...HAVERHILL...CANAAN...CANTERBURY...HOLDERNESS...ASHLAND...
BRADFORD...DANBURY...GROTON AND WARNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4404 7204 4411 7134 4409 7133 4411 7130
      4307 7154 4305 7164 4315 7167 4311 7185
      4320 7191 4351 7196 4353 7194 4353 7196

$$

LEGRO
233 
WGUS71 KGYX 170003
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
803 PM EDT THU OCT 16 2014

NHC001-003-009-013-170012-
/O.CAN.KGYX.FF.W.0030.000000T0000Z-141017T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERRIMACK NH-CARROLL NH-GRAFTON NH-BELKNAP NH-
803 PM EDT THU OCT 16 2014

...THE FLASH FLOOD WARNING FOR MERRIMACK...NORTHWESTERN CARROLL...
SOUTHEASTERN GRAFTON AND NORTHWESTERN BELKNAP COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. IF TRAVELING THIS EVENING BE AWARE OF ANY WASH 
OUTS OR DAMAGED ROADWAYS.

LAT...LON 4404 7204 4411 7134 4409 7133 4411 7130
      4307 7154 4305 7164 4315 7167 4311 7185
      4320 7191 4351 7196 4353 7194 4353 7196

$$

LEGRO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 3:17 PM EDT, 15 minutes earlier.

Area forecast discussion, Oct 16, 3:17 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
317 PM EDT THU OCT 16 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT AND WILL PUSH EAST OF
THE AREA ON FRIDAY. A SECONDARY COLD FRONT WILL APPROACH FROM THE
WEST FRIDAY NIGHT AND WILL CROSS THE AREA ON SATURDAY. A STRONG
NORTHWEST FLOW WILL SET UP BEHIND THE FRONT SATURDAY NIGHT AND
SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY NIGHT AND
WILL SHIFT OFFSHORE SOUTH OF NEW ENGLAND ON MONDAY. LOW PRESSURE
WILL SLOWLY TRACK SOUTHEAST FROM THE GREAT LAKES MONDAY NIGHT
THROUGH TUESDAY AND WILL REDEVELOP OFF THE MID ATLANTIC COAST
TUESDAY NIGHT. LOW PRESSURE WILL MEANDER OFF THE EAST COAST SOUTH
OF NEW ENGLAND WEDNESDAY THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
NARROW BUT LONG THETA-E RICH PLUME OF AIR CONTINUES TO ADVECT
INTO THE CWA FROM SE TO NW. THIS AIR MASS HAS ORIGINS IN THE
TROPICS AND IT/S SHOWING IT WITH HIGH RAINFALL RATES IN NEW
HAMPSHIRE SO FAR THIS AFTERNOON. 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN IN PARTS OF GRAFTON COUNTY WITH AN INCH OR TWO MORE LIKELY.
THIS PLUME OF HEAVY RAINFALL WILL CONTINUE MOVING EASTWARD ACROSS
THE CWA THIS EVENING AND OVERNIGHT. WE THINK MOST FOLKS WILL SEE
2-3 INCHES OF RAINFALL. HOWEVER...SOUTHEASTERLY UPSLOPE FLOW IN
THE WHITE MOUNTAINS AND MAINE FOOTHILLS WILL ENHANCE RAINFALL
RATES...WITH A FEW LOCATIONS POSSIBLY GETTING UPWARDS OF 4
INCHES.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE CWA
EXCEPT FOR NORTHERN COOS COUNTY WHERE SHADOWING IS EXPECTED TO
TEMPER AMOUNTS. AT LEAST ISOLATED FLASH FLOODING IS
EXPECTED...ESPECIALLY IN THE MOUNTAINS. HOWEVER...IT COULD OCCUR
ON THE COASTAL PLAIN AS WELL WHERE BANDS OF RAIN SET UP. ISOLATED
THUNDERSTORMS ARE NOT OUT OF THE QUESTION EITHER.

THE HEAVIEST RAIN WILL CLEAR MUCH OF NEW HAMPSHIRE AROUND
MIDNIGHT...WITH OUR MIDCOAST MAINE ZONES AROUND DAWN.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
A FEW SHOWERS POSSIBLE IN THE MOUNTAINS FRIDAY WITH PASSAGE OF
SHORT WAVE TROUGH. HOWEVER...SHOULD BE A NICE WARM DAY MOST
LOCATIONS.

FAIR WEATHER IS EXPECTED FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
COLD FRONT WILL SWING IN FROM THE WEST ON SATURDAY BRINGING
INCREASING CLOUDS AND A CHANCE OF SHOWERS. EXPECT ANY PRECIP
TO BE LIGHT AND SPOTTY...MAINLY IN NORTHWEST ZONES. HIGH TEMPS
WILL REACH THE LOWER TO MID 60S IN MOST AREAS.

DEEP UPPER TROUGH WILL FOLLOW THE FRONT SATURDAY NIGHT KEEPING
SKIES MOSTLY CLOUDY. WILL SEE A CONTINUING CHANCE OF SHOWERS
WITH BEST CHANCE OF SHOWERS IN NORTHERN ZONES. STRONG NORTHWEST
FLOW BEHIND THE FRONT WILL HELP KEEP TEMPS UP. EXPECT LOWS IN THE
MID TO UPPER 30S NORTH AND LOWER TO MID 40S SOUTH.

SUNDAY LOOKING COOL AND BLUSTERY AS STRONG NORTHWEST FLOW PERSISTS
ACROSS THE REGION. EXPECT MOSTLY CLOUDY SKIES IN THE MOUNTAINS
WITH JUST A SLIGHT CHANCE OF A SPRINKLE. CENTRAL AND SOUTHERN
AREAS WILL SEE A MIX OF SUN AND CLOUDS. HIGH TEMPS WILL RANGE FROM
THE 40S NORTH TO LOWER TO MID 50S SOUTH.

WINDS WILL GRADUALLY DIMINISH SUNDAY NIGHT AS A WEAK RIDGE OF HIGH
PRESSURE BUILDS IN FROM THE WEST. WILL LIKELY SEE SOME HIGH
CLOUDINESS SPILLING IN FROM THE WEST BY DAYBREAK MONDAY. LOWS
OVERNIGHT WILL RANGE FROM THE UPPER 20S NORTH TO THE LOWER TO MID
30S SOUTH.

VARIABLE HIGH CLOUDS WILL PREVAIL ACROSS THE REGION ON MONDAY AS NEXT
SHORTWAVE APPROACHES FROM THE WEST. WILL SEE ANOTHER CHILLY DAY
WITH HIGHS RANGING THROUGH THE 40S NORTH AND LOWER TO MID 50S.

WEAK LOW PRESSURE WILL TRACK SOUTHEAST FROM THE GREAT LAKES MONDAY NIGHT.
EXPECT THICKENING CLOUDS WITH LOWS IN THE LOWER TO MID 30S.

CLOUDS WILL CONTINUE TO THICKEN ON TUESDAY AS LOW PRESSURE PASSES SOUTH
OF NEW ENGLAND. WILL LIKELY INCLUDE SOME LOW CHANCE POPS FOR
SOUTHERN NEW HAMPSHIRE BUT EXPECT ANY SHOWER ACTIVITY TO BE LIGHT
AND SPOTTY.

LOW PRESSURE FORECAST TO STRENGTHEN AS IT HEADS NORTH ON TUESDAY
NIGHT AND WILL BECOME TRAPPED UNDER THE UPPER LOW ON WEDNESDAY.
WILL AGAIN SEE THE BEST CHANCE OF SHOWERS IN SOUTHERN NEW
HAMPSHIRE AND AND SOUTHWEST MAINE TUESDAY NIGHT WITH THE ENTIRE
FORECAST AREA SEEING A CHANCE OF SHOWERS WEDNESDAY THROUGH
THURSDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM...LIFR CONDITIONS TONIGHT IN HEAVY RAIN AND LOW CLOUDS.
IMPROVING CONDITIONS TO VFR EXPECTED BY FRIDAY MORNING WITH
CONDITIONS LIKELY REMAINING VFR FRIDAY NIGHT.

LONG TERM...AREAS OF MVFR CEILINGS SATURDAY. VFR SATURDAY NIGHT
THROUGH TUESDAY.

&&

.MARINE...
SHORT TERM...SCA THROUGH FRIDAY NIGHT WITH WIND GUSTS AROUND 25 KT
AND SEAS/SWELLS OVER 5 FT.

LONG TERM...SCA'S LIKELY SATURDAY NIGHT THROUGH SUNDAY.

&&

.HYDROLOGY...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL ZONES
EXCEPT NORTHERN COOS COUNTY. A GENERAL 1.5 TO 3 INCHES OF RAINFALL
IS EXPECTED...WITH UP TO 4 INCHES POSSIBLE FAVORED LOCATIONS IN
THE MOUNTAINS AND FOOTHILLS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
     018>028.
NH...FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR NHZ002>010-013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR ANZ150>154.

&&

NEAR/SHORT TERM...MLE
Hazardous weather outlook, Oct 16, 12:18 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1218 PM EDT THU OCT 16 2014

MEZ018>028-NHZ001-008>010-013-014-171630-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-NORTHERN COOS-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1218 PM EDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND ISOLATED
THUNDERSTORMS. HEAVY RAIN MAY CAUSE SOME LOCALIZED URBAN AND
SMALL STREAM FLOODING. IT IS POSSIBLE THAT AN ISOLATED FLASH FLOOD
COULD OCCUR IN ENHANCED AREAS OF RAINFALL ALONG THE MOUNTAINS.  A
GENERAL 1.5 TO 2.5 INCHES OF RAIN IS EXPECTED WITH LOCALLY HIGHER
AMOUNTS POSSIBLE ON THE WINDWARD SIDE OF THE WHITE MOUNTAINS AND
MAINE FOOTHILLS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COLD FRONT WILL MOVE OUT AND RAIN WILL END FROM WEST TO EAST ON
FRIDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-171630-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
1218 PM EDT THU OCT 16 2014

...FLASH FLOOD WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND ISOLATED
THUNDERSTORMS. HEAVY RAIN MAY CAUSE SOME LOCALIZED URBAN AND
SMALL STREAM FLOODING. IT IS POSSIBLE THAT AN ISOLATED FLASH FLOOD
COULD OCCUR IN ENHANCED AREAS OF RAINFALL ALONG THE MOUNTAINS.  A
GENERAL 1.5 TO 2.5 INCHES OF RAIN IS EXPECTED WITH LOCALLY HIGHER
AMOUNTS POSSIBLE ON THE WINDWARD SIDE OF THE WHITE MOUNTAINS AND
MAINE FOOTHILLS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COLD FRONT WILL MOVE OUT AND RAIN WILL END FROM WEST TO EAST ON
FRIDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ002>007-171630-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-
1218 PM EDT THU OCT 16 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND ISOLATED
THUNDERSTORMS. HEAVY RAIN MAY CAUSE SOME LOCALIZED URBAN AND
SMALL STREAM FLOODING. IT IS POSSIBLE THAT AN ISOLATED FLASH FLOOD
COULD OCCUR IN ENHANCED AREAS OF RAINFALL ALONG THE MOUNTAINS.  A
GENERAL 1.5 TO 2.5 INCHES OF RAIN IS EXPECTED WITH LOCALLY HIGHER
AMOUNTS POSSIBLE ON THE WINDWARD SIDE OF THE WHITE MOUNTAINS AND
MAINE FOOTHILLS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COLD FRONT WILL MOVE OUT AND RAIN WILL END FROM WEST TO EAST ON
FRIDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-171630-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1218 PM EDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AT THIS TIME IT APPEARS THAT THE OUTER WATERS WILL SEE SOME GUSTS
UP TO 30 KNOTS TONIGHT OUT AHEAD OF A PASSING COLD FRONT...BUT
WIND GUSTS SHOULD REMAIN BELOW GALE FORCE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LARGE SWELLS WILL PERSIST FROM HURRICANE GONZALO INTO THE WEEKEND
BUT NO OTHER IMPACTS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 7:31 AM EDTDense Fog AdvisoryGYXRockingham, Strafford2 hr
Oct 16, 12:18 PM EDTFlash Flood WatchGYXBelknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 2 more18 hr
Oct 16, 1:18 PM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Grafton, Merrimack, Sullivan4 hr

Nearby

Flash Flood Warnings in New Hampshire, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.